I’m very sorry that you are having a hard time coping I hope the best for you and everyone going through the hardships with t. 21): Growing up, I was one of the only visibly disabled people in my public grade school and high school. It started off very mild from drumming and going to concerts and gradually got more and more intense after listening to loud music through in-ear headphones while working out. There are certain holistic and natural treatments for tinnitus, as well as home remedies. It is ruining my life and becoming a real disability for me. He stopped working due to significant tinnitus, vertigo, hearing loss, headaches, and intractable ear pain. It had only been approved at 5% previously as the specialists hadn’t made it crystal clear for the VRAB that my hearing aid was prescribed specifically for tinnitus.
One showed that veterans receiving disability pay tend to have higher total incomes than those who do not. Treatment I was doing relatively well at managing my T on my own up until last month when it intensified. Everyday background noise and running a fan as a source of white noise did a good job at masking the ringing. But would I change who I am, would I take away my disability? I have already seen 2 ENTs–the first one who I saw years ago basically wrote me off and told me that I have moderate high-frequency hearing loss and I will get used to the T (it was much less intense then), the second who I saw within the last 6 months said I had no significant hearing loss and referred me to an audiologist that specializes in treating tinnitus patients with TRT and medical devices. A few days ago my primary care physician gave me a short-term, low-dose prescription of xanax to help with the anxiety and referred me to a few different specialists. I am starting to seek the opinion/assistance of a CBT therapist, a psychiatrist, and the audiologist I referenced earlier.
M’s internist documented his complaints of pounding in his ears and head, lightheadedness, dizziness and loss of balance. I was playing drums with some protection, but too often would not fully protect my ears because I liked the natural sound of the drums. Tinnitus, va, department of veterans affairs, fink rosner, hearing loss, notice of disagreement, veterans benefits, loud noises, seth director. At this point, I could only hear a soft ringing in my ears at night when it was silent. Very gradually, it got mildly worse over the years through drumming and going to concerts with and without hearing protection. When do any of us feel “perfect”? I was really into weightlifting from the ages of 20-23.
When I was around 21-22, I found a supplement called phenibut that was sold in bodybuilding/supplement stores. I know there are posts about it on this forum, and I believe it has since been banned in the United States. M seems very foggy, unable to concentrate and is presently unable to perform his job. I had suffered with social anxiety disorder for years which it helped me get over completely, I felt euphoric, it initially lowered my tinnitus, I would get amazing workouts on it, and it helped me sleep better. Ear damage continues at an alarming rate among active-duty service members. I would listen to music at extremely high levels at the gym, way higher than I would have if I had not taken phenibut, and I was soon dealing with T throughout the day. Ever since then, each gradual worsening of my T seems like an extreme leap in intensity.
To the Editor: On Jan. I’ve come to realize that these are not possibilities for me anymore and I worry about becoming a recluse just so my T doesn’t get any worse.